# SDR REXA2025020700151

- Difficulty date: January 16, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD5 INTERCOSTAL FOUND TO BE CORRODED. REQUIRES REPLACEMENT. PN: 601R31902-317A. REMOVED UNSERVICABLE PAX DOOR INTERCOSTAL AND INSTALLED A SERVICEABLE PAX DOOR INTERCOSTAL P/N 601R31902-317A IAW CRJ 700 SRM 51-42-06-001-001-A01.
